MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 6, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 6, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CR TIB INSERT STD, SZ 6, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of increased soft-tissue laxity.However, the contributions of patient-related conditions, implant alignment, and/or wear to the reported revision cannot be determined from the information provided and the devices not being available for evaluation.The most probable root cause associated with undesirable stability of the joint or implant construct.
 
Event or Problem Description
As reported, approximately 1.5 years postop the initial implant, this (b)(6) y/o male patient's right patella facetectomy was completed.A revision for liner exchange performed due to knee being in slight valgus still to relieve ap instability.Patient was last known to be in stable condition following the event.The original liner was disposed of at hospital.

Brand Name
LOGIC CR TIB INSERT STD, SZ 6, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11315150
Report Number1038671-2021-00033
Device Sequence Number11395404
Product Code JWH
UDI-Device Identifier10885862174642
UDI-Public10885862174642
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberLOGIC CR TIB INSERT STD, SZ 6, 9MM
Device Catalogue Number02-012-47-6009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age80 YR